Feedback on Nexium Side Effects and Usage, page 59
Nexium Side Effects
If you’ve used Nexium, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Just say no?
NO TO NEXIUM..
AskDocWeb: Why not Frances?
If you need a good referral for nexium my brother in law is working with a solid attorney. feel free to email me at (email deleted).
AskDocWeb: Sorry Sam, this forum is limited to sharing information about the side effects and effectiveness of Nexium.
20 years of Nexium
I have been on this med for 20 yrs .. and I have suffered so much from one thing to another .. and never once has any doctor I saw mentioned that nexium could be causing my problems .. and many are listed throughout my study on this med tonight. I do not understand why this med is still on the market .. and I suffer soo bad when I try to stop it .. b/c when I have ran out It was bad .. but one way or another I will come off this med.
AskDocWeb: Have you considered how much more money the drug companies make by selling treatments rather than cures?
I am trying to take Nexium. I have tried 3 times now and get the same results. The first day I take it there are no problems. The second day I take it and I have pain in the upper part of my stomach. I keep belching from the pain. It last several hours. This last time I have had back pain between my shoulder blades. I took Nexium years ago and had great reslults. Do these side effects normally go away?
AskDocWeb: First off, tell your doctor if any side effects are severe or do not go away. Many side effects can be managed, and although some may go away on their own over time, there is no way to know if that will be true for you until you try it.
Burning came back again
I have silent reflux and I’ve been on 1 nexium 40 for about 3 months now and have always taken it half hour before my breakfast, it was working up until last weekend wen I started to get the severe burning on my throat again like I had when I first went on it. The burning was so severe by Saturday supper time I had to take Zantac 150mg and it calm things down for a couple of days and the burning cam back again yesterday and I took another Zantec 150mg in the evening before supper and it seemed like it was taking a long time to work before it calmed down and now mid morning today the burning is back again. I faithfully follow the do’s and don’t of reflux. Why am experiencing this burning if I’m taking Nexium 40mg? Should I take a second 40mg at night as well? Can you help me out?
AskDocWeb: Sorry Dale, we can only refer you back to your doctor. This forum is limited to sharing information about the effectiveness and side effects of Nexium.
Nexium for an unknown condition?
My doctor has told me that I can take Nexium for the rest of my life (I’m 39) for a condition that is unknown. Is this a good idea?
AskDocWeb: It sounds like your doctor didn’t do a very good job of explaining things to you. Hopefully you will seek a second opinion from a different doctor.
Burning sensation and frequent urination
I have been on Nexium40 for past one month, lately I have seen frequent Bowel movements as well as extreme burning while urinating as well as very frequent urges to urinate. Could Nexium be the cause of it?
AskDocWeb: A burning sensation while urinating and frequent urination are not listed among the side effects of Nexium and may indicate a urinary tract infection (UTI) or other infection that should be evaluated by your healthcare professional. Diarrhea is one of the possible side effects of Nexium.
Short Barrett’s Esophagus
I was diagnosed with Short Barrett’s Esophagus about 12 years or more ago. I have been taking Prevacid and then Nexium ever since. I’ve been on this pill for this long. I’ve told each doctor in the past, that I have alot of joint pain. If I happen to forget this pill for one day, I cannot stand the horrific heartburn in which I experience.
I am not a pill taker and I have been researching on what I can take in place of this that would be a natural remedy and they all come with some kind of side effects. I’m scared for what it may have done to me already. What do I do? I went from 40mg. all these years to one month ago, going to 20mg. It works for me but no doctor I talk with seems to want to help. What could I do?
AskDocWeb: If you are looking for an alternative to drugs then don’t expect much help from a medical doctor. By definition doctors of medicine are trained to view drugs as the first and in too many cases the only response to symptoms. There may be other solutions but to find them you have to think outside the box. For example, you don’t need a prescription to place two four inch blocks or bricks under the head of your bed (one on each side), although that has provided major relief for many people. If you have not worked with a dietitian then that is something you may want to consider. Changes in diet are known to have a significant effect in most cases of reflux disease. Counseling for emotional problems, meditation, and herbal remedies are just some of the “outside the box” solutions to explore.
Brittle teeth and bones
I am using this medicine (nexium 40 mg), and I have suffered a lot from its side effects. I have brittle teeth and bones, recently I have to implant my frontal teeth and my all other teeth are badly damaged. last year I got fracture on my leg while just stepping out from bus. and I’m only 23 yrs old.
I am on nexium and have been for about a year it is 40mg once a day my question is i have been having alot of pain pressure in my chest and burping alot mainly at night but i am sleeping in a upright postion but it like when i lay down and about asleep i have to jump up because the pain and pressure hits me and can be constant but happens more when i try and go to sleep could the nexium be causing that?
AskDocWeb: There are many reports of that type of problem by those not taking Nexium. It appears that is a symptom of the condition and not a side effect of the medication used to treat it. Do you have the head of your bed elevated four to six inches off the floor?
Health tip: If you are sensitive to gluten and want to try Gas-X, make sure you get the gel caps because the chewable Gax-X contains gluten, all flavors!
Report – 57 – 58 – Page 59 – 60 – 61 – 62 – Last Page 63
If you find this page useful share it with others. Use the form below to ask a question about side effects or share your experience with Nexium. Please note that all addresses are held confidential.